Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




173 Publications

2020 | Book Chapter | IST-REx-ID: 74 | OA
Akopyan A, Karasev R. Gromov’s waist of non-radial Gaussian measures and radial non-Gaussian measures. In: Klartag B, Milman E, eds. Geometric Aspects of Functional Analysis. Vol 2256. LNM. Springer Nature; 2020:1-27. doi:10.1007/978-3-030-36020-7_1
View | DOI | Download (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 7554 | OA
Edelsbrunner H, Nikitenko A. Weighted Poisson–Delaunay mosaics. Theory of Probability and its Applications. 2020;64(4):595-614. doi:10.1137/S0040585X97T989726
View | DOI | Download (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 7567 | OA
Choudhary A, Kachanovich S, Wintraecken M. Coxeter triangulations have good quality. Mathematics in Computer Science. 2020. doi:10.1007/s11786-020-00461-5
View | Files available | DOI
 
2020 | Preprint | IST-REx-ID: 7568 | OA
Boissonnat J-D, Wintraecken M. The topological correctness of the PL-approximation of isomanifolds. EUROCG 2020.
View | Download (ext.)
 
2020 | Thesis | IST-REx-ID: 7460 | OA
Ölsböck K. The Hole System of Triangulated Shapes. IST Austria; 2020. doi:10.15479/AT:ISTA:7460
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 7666 | OA
Edelsbrunner H, Ölsböck K. Tri-partitions and bases of an ordered complex. Discrete and Computational Geometry. 2020. doi:10.1007/s00454-020-00188-x
View | DOI | Download (ext.)
 
2020 | Journal Article | IST-REx-ID: 7791 | OA
Akopyan A, Karasev R. When different norms lead to same billiard trajectories? European Journal of Mathematics. 2020. doi:10.1007/s40879-020-00405-0
View | Files available | DOI | arXiv
 
2020 | Journal Article | IST-REx-ID: 7905 | OA
Brown A, Wang B. Sheaf-theoretic stratification learning from geometric and topological perspectives. Discrete & Computational Geometry. 2020. doi:10.1007/s00454-020-00206-y
View | DOI | Download (ext.) | arXiv
 
2020 | Conference Paper | IST-REx-ID: 7952 | OA
Boissonnat J-D, Wintraecken M. The topological correctness of PL-approximations of isomanifolds. In: 36th International Symposium on Computational Geometry. Vol 164. Schloss Dagstuhl - Leibniz-Zentrum für Informatik; 2020:20:1-20:18. doi:10.4230/LIPIcs.SoCG.2020.20
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 7962 | OA
Pach J, Reed B, Yuditsky Y. Almost all string graphs are intersection graphs of plane convex sets. Discrete and Computational Geometry. 2020;63(4):888-917. doi:10.1007/s00454-020-00213-z
View | DOI | Download (ext.) | arXiv
 

Search

Filter Publications